# SDR V0XD20181213012

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN FS 280.00-349.00.  REMOVED AND REPLACED STR 26R IAW SRM 51-42-06, 53-00-06, 51-21-11, 51-25-06, 51-25-21, 51-26-00, 51-40-11, 51-41-02, 51-42-06,  AND 51-42-21.
